Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Get regular headache specially while walking in sun. Get relief after taking Saridon. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
I get regular headache, specially if I walk in sun, not able to bear sunlight at all. Once I take saridon, I get relief. Please advice natural remedy for it.
Posted Sun, 8 Sep 2013 in Headache and Migraines
Answered by Dr. Vaishalee Punj 7 hours later
Brief Answer:
Can be sun/heat-exhaustion

Detailed Answer:

Thanks for posting your query on XXXXXXX

It seems to be happening due to heat or sun exhaustion. Please let me know if you have other symptoms apart from headache. Also if you can describe the quality of headache.

I will recommend the following:

-Please avoid travelling in the sun. You should go out either early in the morning or after the sun is down.

-If possible go out in an air-conditioned vehicle.

-Take gatorade, ORS-L or Electral to replenish for lost electrolytes due to increased sweating. Also drink ore of fluids and pure water to make up for lost fluids. This step works like magic.

-Take regular meals. You need to take 3 proper meals and 3 snacks in a day to avoid low blood glucose as a result of exertion.

- Get your blood tests done


Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor